# SDR AALA202204188003

- Difficulty date: April 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 56,477 hours, 33,996 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P4104
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 29,200 hours, 19,103 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: IN FLIGHT ODOR IN CABIN AND COCKPIT. TURNED OFF LEFT PACK ODOR DISSIPATED. MAINTENANCE ISOLATED SOURCE OF ODOR TO THE APU. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
